Claritine™ Medicine | For 24-hour allergy symptom relief
Switch Language

Claritine™ 10 mg tablets “Loratadine”*

Each tablet contains the active ingredient 10 mg of Loratadine; which belongs to a group of medicines called “antihistamines.

WHERE TO BUY

Download drugfacts about Claritine™ 10mg tablets

Active Ingredient: Loratadine 10mg Indication: Hay fever and Hives
Target Patient: Adults (greater than 30kg weight) Dosage: Greater than 30kg – one tablet once daily

(*Please refer to the complete patient information leaflets for more information. The dosage may vary depending on the health status (e.g. liver disease); consult your healthcare provider in such situations.)

SYMPTOM RELIEF

Claritine™ is indicated to relieve symptoms associated with allergic rhinitis (hay fever) such as sneezing, runny or itchy nose, and burning or itchy eyes.

Claritine™ also relieves symptoms of hives (a very itchy skin rash with bumps). It relieves symptoms throughout the day, enabling you to perform the usual daily activities and sleep well.

CAUTION

Do not use if allergic to loratadine or any of the ingredients in the product. Not recommended for nursing or pregnant women. You should talk to a doctor if you have liver disease or are taking/have recently taken any other medicines.

FEATURED ARTICLES

woman sick in bed
Allergens vs. Cold

READ MORE
man blowing dandelion
Allergies can happen

LEARN MORE
mother holding son
Helpful Tips for Parents
LEARN MORE
arab children smiling
Travelling with Allergies
LEARN MORE